# SDR COMA9630077

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 7603 · Power Lever
- Part: Power Levers
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE POWER LAGGED BEHIND LEFT ENGINE DURING TAKEOFF.  ADJUSTED THE LEFT ENGINE POWER AND CONDITION CONTROLS TO M/M SPECIFICATIONS.
